BibTeX record journals/rsa/FriezeP17

download as .bib file

@article{DBLP:journals/rsa/FriezeP17,
  author    = {Alan M. Frieze and
               Wesley Pegden},
  title     = {Separating subadditive euclidean functionals},
  journal   = {Random Struct. Algorithms},
  volume    = {51},
  number    = {3},
  pages     = {375--403},
  year      = {2017},
  url       = {https://doi.org/10.1002/rsa.20706},
  doi       = {10.1002/rsa.20706},
  timestamp = {Fri, 15 Sep 2017 17:21:40 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/rsa/FriezeP17},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics